Wow. Such amazing and quick replies! Thanks guys.
Peter51 I seem to have a very low pain threshold. There's no way I thought I could get through this without sedation, but when they said that Entonox would help me be awake and aware quicker, I thought that sounded good. But to me, the whole process was pain from end to end, (no pun intended). They also said "if you feel any pain, just say and we'll give you some sedation". Wrong! They said they couldn't do that during the procedure. I'm not a coward really, but will definitely go for the sedation next time.
Cheshire Chris I had the mucus during and just after the RT. Boy did I! But about a fortnight after it finished, all the mucus went away. Although I still occasionally have accidents, which involve a bit of mucus. But no, no one has ever explained anything about constipation to me, or why it's bothered me my whole life. Just that RT seems to have increased it! And I certainly didn't need that. I will ask my doctor about it.
colwickchris I have had Osteoarthritis since about 2008 and get loads of pain with it, in just about anything that can get it! Before the PCa I had a feeling like my pelvis is actually broken, obviously it isn't, but getting the Sciatica has increased that feeling and I also feel like my left knee is broken too! In order to walk, I wear a knee brace, use a crutch and also have to tightly squeeze the muscles around the knee in order to stop me falling over! My leg also gives way often, which the crutch helps me to not fall down with.
The bowel clearing prep stuff is awful and I hope to never drink that stuff again. But it worked, oh boy did it work!
Sorry to hear that you still have PCa. I'm lucky I suppose that I still have a PSA of less than 0.1 and should have for the full three years of HT. I've still got 22 months of that to go, so that's good and I hope the RT has worked, only time will tell, but the sex life is dead at the moment. It's like being a child again, with no feelings of arousal ever. The doc has offered me the little blue pill option, but I'm told that won't help the lack of arousal. My fiance is great though and is quite happy to wait for me to recover that part of my life.
I'll look into the gallbladder thing, I used to take Ranitidine, but of course it's been cancelled now, so that was my only option. I had been on 30mg day of Lansoprazole (a Proton Pump Inhibitor), which worked a treat and was better than the other tablet. I took it for a year before I began vomiting every day for three weeks! As it had worked for so long, I couldn't believe that it was the cause of my problem, but I stopped it and that stopped the vomiting. I had never felt so ill. But now that's over, my only alternative has been banned and the other two options (similar to Ranitidine) are unavailable in this country! I take all sorts of Rennies and Gaviscon, which cost me a fortune, so hope that the forthcoming Gastroscopy will find out what the problem is. Could be gallbladder or ulcer I suppose?
Thanks again all of you!